Originally Published In
Agler, J., & McCarthy, J. E. (2015). Pick interpolation for free holomorphic functions. American Journal of Mathematics. 137(6):1685-1701. dx.doi.org/10.1353/ajm.2015.0042.
We give necessary and sufficient conditions to solve an interpolation problem for free holomorphic functions bounded in norm on a free polynomial polyhedron. As an application, we prove that every bounded holomorphic function on a polynomial polyhedron extends to a bounded free function.
Agler, Jim and McCarthy, John E., "Pick Interpolation for free holomorphic functions" (2015). Mathematics Faculty Publications. 22.